# SDR SWAA2019012428861

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,563 hours, 33,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3086
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE MANUAL HANDLE COVER LOOSE.  SECURED COVER PER MT.
